MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE CD 10 MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE CD 10 MM; PROSTHESIS, KNEE
Catalog Number 00596402210
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when the product was opened a foreign object (hair-like thread) was seen inside the packaging.The photo was taken with the product on a black background to make the foreign object visible.When the person in charge retrieves the product, the foreign object is removed (lost) and only the implant was retained.
 
Additional Manufacturer Narrative
(b)(4).G2: s korea.The product has been received by zimmerbiomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
The following sections were updated/corrected updated: visual evaluation of returned product was not able to find the described hair like thread, as the complaint states that it was thrown away.The provided photographs shows the hair like thread.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Review of complaint history found no additional related issues for the reported product.Medical records were not provided.This complaint cannot be confirmed as the source of the debris cannot be confirmed.A definitive root cause or condition of the device when it left zimmer biomet cannot be determined, as the product was returned opened.No actions needed at this time.This complaint was determined not to be a new confirmed quality or manufacturing issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN ARTICULAR SURFACE SIZE CD 10 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21356714
Report Number0001822565-2025-00311
Device Sequence Number15412821
Product Code JWH
UDI-Device Identifier00889024634718
UDI-Public(01)00889024634718(17)281003(10)64893995
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00596402210
Device Lot Number64893995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale